# SDR CALA2021053100750

- Difficulty date: May 29, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT EMERGENCY LIGHTS EPSU BATTERYL PACK FAILS THE CAPACITY TEST (11WL). (A3NB-33-3-0004). GENERATED BY V061627 AT HAECO LCQ PER NR 9296033 (42033). REMOVED AND REPLACED L/H OVERWING EXIT EMERGENCY BATTERY 11WL AN D OP CHECKS GOOD IAW A319/AMM 33-51-38-000-002-A AND 33-51-38-40 0-002-A. PERFORMED BY V061637 AND INSP BY 919150.
